# SDR VNAA2018020199902

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 32,854 hours, 32,947 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Firewall
- Part number: 601R3701141
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON FIREWALL WHERE HYDRAULIC PRESSURE LINE GOES THROUGH HAS ELONGATED HOLE. REPAIRED THE FIREWALL IAW EA 43-2018-010.
